# SDR CALA2024090300538

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N12006
- Make and model: Boeing 787-10
- Aircraft serial: 60140
- Aircraft time: 23,280 hours, 3,201 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Valve
- Part number: 77000575
- Part serial: 0553
- Condition: Faulty
- Location: Zone 100
- Part time: 37,294 hours, 6,380 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WATER LEAKING IN ALL 3 GALLIES CEILING CUBBIES AND FLOOR FLAGGING 4-1 GWIV FAULT 38-18235 PERFORMED FIM B787-A-38-30-F1-72A-421A-A  VERIFIED SOFTWARE PN BCG41-CCS0-01V3 INSTALLED SUSPECT GWIV FAULTY PART IN STOCK IN IAD. PERFORMED WIRE CHECKS REF FIM.  DMC-B787-A-38-30-F1-72A-421A-A FOR DOOR 4-1 WITH NO SHORTS TO GROUND, WIRE TO WIRE SHORTS, AND GOOD CONTINUITY. VERIFIED PROPER S/W IN BOTH GPM R1 AND R6 FOR CCS HOSTED APPS OSS. VERIFIED PROPER OPS S/W IN RDC 23. CHECKED EXISTING FAULTS AND FOUND MULTIPLE DOOR 4-1 GWIV FAULTS MMSGS 38-18235 AND 38-12432.  FOUND MMSGS 38-12405 AND 38-12704. PERFORMED ATA 38 LAV WATER/WASTE SYSTEM TEST, WASTE SYSTEM REF FIM FOR MMSG 38-12704 AND HAD TEST FAIL  MMSG 38-12405 NO LONGER ACTIVE. SUSPECT COMMUNICATIONS FAULT BETWEEN RDC 23 AND GWIV AT DOOR 4-1. CYCLED POWER TO RDC 23 AND FOUND ALL MMSGS CLEARED EXCEPT FOR DOOR 4-1 GWIV 38-12432. DOOR 4-1 GWIV REQUIRES REPLACEMENT AND OPS CHECK. REPLACED DOOR 4-1 GWIV REF AMM 38-21-21. LEAK AND SYSTEM OPS CHECK PASSED, NO CURRENT FAULTS EXIST.  CLEAN UP WATER ON INTERIOR FLOOR AND GALLEY COUNTERS IN ALL 4 GALLEYS. PERFORMED GVI OF BOTH FWD AND AFT E&E COMPARTMENTS. FOUND NO EVIDENCE OF WATER EGRESS FROM GALLEYS REF AMM DMC-B787-A-05-41-01-28C-311A-A AND DMC-B787-A-05-41-01-33B-311A-A
